| Model Number |
CC60WF |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the iol was found to be defective.Additional information was requested, yet no new information was received.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).